MolluscaBase eds. (2021). MolluscaBase. Ellobiinae L. Pfeiffer, 1854 (1822). Accessed through: Astudillo, J. C.; Williams, G. A.; Leung, K. M. Y.; Cannicci, S.; Yasuhara, M.; Yau, C.; Qiu, J-W.; Ang, P. O.; To, A. W. L.; Shea, S. K. H. (Eds.) (2021) Hong Kong Register of Marine Species at: http://marinespecies.org/hkrms/aphia.php?p=taxdetails&id=412659 on 2025-04-03
Astudillo, J. C.; Williams, G. A.; Leung, K. M. Y.; Cannicci, S.; Yasuhara, M.; Yau, C.; Qiu, J-W.; Ang, P. O.; To, A. W. L.; Shea, S. K. H. (Eds.) (2025). Hong Kong Register of Marine Species. Ellobiinae L. Pfeiffer, 1854 (1822). Accessed at: https://www.marinespecies.org/hkrms/aphia.php?p=taxdetails&id=412659 on 2025-04-03
basis of recordBouchet, P. & Rocroi, J.-P. (2005). Classification and nomenclator of gastropod families. <em>Malacologia.</em> 47 (1-2): 1-397. [20 July]., available online athttps://www.biodiversitylibrary.org/page/25127200[details] Available for editors